# SDR DL733952672

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 3 Slat
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LOST B-SYS HYDRAULICS, COULD NOT LOWER T/E FLAPS.  FOUND NR 3 SLAT ACTUATOR LEAKING, HOUSING WAS CRACKED AT PARTING SURFACE.  REPLACED ACTUATOR, OPERATION NORMAL.
